# SDR FDEA200903040837

- Difficulty date: March 4, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 148N66605
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BETWEEN FRAME OF INTERIOR SURFACE LOWER CENTER SECTION OF   AUXILIARY POWER UNIT ACCESS PANEL 315AL.  EVALUATE AND REPAIR.  REMOVED AND REPLACED SKIN OF AUXILIARY POWER UNIT ACCESS PANEL 315AL IN ACCORDANCE WITH FEDEX EA F-5240-124398, TITLE: DOORS, SERVICE DOOR, LT APU DOOR RE-SKIN.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100 CRITERIA.
